# SDR AWXA200200073

- Difficulty date: January 5, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 6546811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - "C" - DURING C-13 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT AT BS 1006, RBL 6. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS. REMOVED SUPPORT AT BS 1006, RBL 6; FABRICATED NEW ATTACH ANGLE AND INSTALLED REPAIR IAW B737-300 SRM 51-00-51, FIG 202, PG.207.
